# SDR CA131009008

- Difficulty date: October 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7,043 hours
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Cover
- Part number: 471423
- Condition: Broken
- Location: Wow Sensor
- Part time: 6,285 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOLLOWING RECEIPT OF ALL OPERATOR MESSAGE AOM NR 581 DATED 2 OCT 2013, THE NLG "COVER ASSEMBLY" WOW SENSOR, PN 47142-3, IPC 32-21-01, FIG. 1-100B, WAS INSPECTED AND FOUND BROKEN.  THE COVER WAS REMOVED IAW RD84-32-0217. ACFT TSN 6285, CSN 4286.
